Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.157
Fulltext available Open Access
Publisher DOI: 10.1023/B:APOM.0000024497.09571.54
Title: A Maxmin Principle for Nonlinear Eigenvalue Problems with Application to a Rational Spectral Problem in Fluid-Solid Vibration
Language: English
Authors: Voß, Heinrich 
Keywords: nonlinear eigenvalue problem; maxmin principle; fluid structure interaction
Issue Date: Jun-2002
Source: Applications of Mathematics (2003) 48: 607.
Abstract (english): 
In this paper we prove a maxmin principle for nonlinear nonoverdamped eigenvalue problems corresponding to the characterization of Courant, Fischer and Weyl for linear eigenproblems. We apply it to locate eigenvalues of a rational spectral problem in fluid-solid interaction.
URI: http://tubdok.tub.tuhh.de/handle/11420/159
DOI: 10.15480/882.157
Institute: Mathematik E-10 
Document Type: Article
License: In Copyright In Copyright
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 48
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep48.pdf183,68 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

440
Last Week
1
Last month
7
checked on Jul 5, 2022

Download(s)

230
checked on Jul 5, 2022

SCOPUSTM   
Citations

22
Last Week
1
Last month
0
checked on Jun 30, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.